MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER
Model Number HLFDBX0600C
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Complainant reported a disposable laser fiber was found broken in the package.This complaint was initially reported to fda under (b)(4) on 10/17/2019.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA
1155 roberts blvd. n.w.
kennesaw GA 30144
MDR Report Key11435088
Report Number9611812-2021-00003
Device Sequence Number4014390
Product Code GEX
UDI-Device Identifier00810116020027
UDI-Public01008101160200271723100510C4018S
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2021
Report Date (Section F) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model NumberHLFDBX0600C
Device Catalogue NumberHLFDBX0600C
Device Lot NumberC4018S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/15/2019
Device Age12 MO
Event Location Other
Date Report to Manufacturer10/17/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/17/2019